"The US Food and Drug Administration (FDA) has approved a new inhaled combination bronchodilator for long-term maintenance treatment of airflow obstruction in patients with chronic obstructive pulmonary disease (COPD), according to a company news "...
No overdoses have been reported with BETHKIS in clinical trials. Signs and symptoms of acute toxicity from overdosage of intravenous tobramycin might include dizziness, tinnitus, vertigo, loss of high-tone hearing acuity, respiratory failure, and neuromuscular blockade. Administration by inhalation results in low systemic bioavailability of tobramycin. Tobramycin is not significantly absorbed following oral administration. Tobramycin serum concentrations may be helpful in monitoring overdosage.
In all cases of suspected overdosage, physicians should contact the Regional Poison Control Center for information about effective treatment. In the case of any overdosage, the possibility of drug interactions with alterations in drug disposition should be considered.
BETHKIS is contraindicated in patients with a known hypersensitivity to any aminoglycoside.This monograph has been modified to include the generic and brand name in many instances.
Last reviewed on RxList: 10/26/2012
Additional Bethkis Information
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Find out what women really need.